# SDR SWAA2015111045941

- Difficulty date: November 5, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N739GB
- Make and model: Boeing 737-7H4
- Aircraft serial: 29275
- Aircraft time: 59,996 hours, 35,413 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE SKIN CRACKED AT BS 480, BETWEEN LONGERON 28R - 28L.  REPAIRED SKIN IAW EA.
